You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Asymptotics of Stirling Numbers of the Second Kind
W. W. Bleick and Peter C. C. Wang
Proceedings of the American Mathematical Society
Vol. 42, No. 2 (Feb., 1974), pp. 575-580
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2039547
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A complete asymptotic development of the Stirling numbers S(N, K) of the second kind is obtained by the saddle point method previously employed by Moser and Wyman [Trans, Roy. Soc. Canad., 49 (1955), 49-54] and de Bruijn [Asymptotic methods in analysis, North-Holland, Amsterdam, 1958, pp. 102-109] for the asymptotic representation of the related Bell numbers.
Proceedings of the American Mathematical Society © 1974 American Mathematical Society